| Model Number |
M00519351 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the rectum during a colorectal endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2025.During procedure, it was noted that the energization performance seemed to have slightly decreased after about 3 hours of use due to the effects of being burned.About 4 hours towards the completion of the procedure, the tip was lightly wiped with wet gauze outside the patient, and the electrode tip detached.Another orise proknife was used to complete the procedure.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of electrode detached.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of electrode detached.Block h11: the returned orise proknife was analyzed, and a product analysis found the electrode was detached from the device and was not returned.Therefore, functional testing could not be performed.The reported event of electrode detached was confirmed.Based on all available information, it is likely that procedural factors such as the length of time used, power settings required, handling technique, and/or tissue composition resulted in the electrode damage, and subsequent use of the electrode resulted in the detachment.Therefore, the most probable cause for the reported event was determined to be "adverse event related to procedure", which indicates that the event occurred due to the nature of the procedure, and the device had no influence on the event.
Event or Problem Description